Joseph Lehec
Joseph Lehec
Adresse e-mail validée de ceremade.dauphine.fr - Page d'accueil
Titre
Citée par
Citée par
Année
Sampling from a log-concave distribution with projected langevin monte carlo
S Bubeck, R Eldan, J Lehec
Discrete & Computational Geometry 59 (4), 757-783, 2018
101*2018
Representation formula for the entropy and functional inequalities
J Lehec
Annales de l'IHP Probabilités et statistiques 49 (3), 885-899, 2013
542013
A direct proof of the functional Santaló inequality
J Lehec
Comptes Rendus Mathematique 347 (1-2), 55-58, 2009
462009
Functional Versions of Lp-Affine Surface Area and Entropy Inequalities
U Caglar, M Fradelizi, O Guédon, J Lehec, C Schütt, EM Werner
International Mathematics Research Notices 2016 (4), 1223-1250, 2016
352016
Partitions and functional Santaló inequalities
J Lehec
Archiv der Mathematik 92 (1), 89-94, 2009
252009
Bounding the norm of a log-concave vector via thin-shell estimates
R Eldan, J Lehec
Geometric Aspects of Functional Analysis, 107-122, 2014
152014
Short probabilistic proof of the Brascamp-Lieb and Barthe theorems
J Lehec
Canadian Mathematical Bulletin 57 (3), 585-597, 2014
132014
Poisson processes and a log-concave Bernstein theorem
B Klartag, J Lehec
arXiv preprint arXiv:1802.04176, 2018
102018
Moments of the Gaussian chaos
J Lehec
Séminaire de Probabilités XLIII, 327-340, 2011
92011
On Poincaré and logarithmic Sobolev inequalities for a class of singular Gibbs measures
D Chafai, J Lehec
Geometric Aspects of Functional Analysis, 219-246, 2020
82020
Regularization in for the Ornstein-Uhlenbeck semigroup
J Lehec
Annales de la Faculté des sciences de Toulouse: Mathématiques 25 (1), 191-204, 2016
82016
The symmetric property () for the Gaussian measure
J Lehec
Annales de la Faculté des sciences de Toulouse: Mathématiques 17 (2), 357-370, 2008
82008
Stability of the logarithmic Sobolev inequality via the F\" ollmer Process
R Eldan, J Lehec, Y Shenfeld
arXiv preprint arXiv:1903.04522, 2019
72019
Transport-entropy inequalities and curvature in discrete-space Markov chains
R Eldan, JR Lee, J Lehec
A journey through discrete mathematics, 391-406, 2017
72017
On the Yao-Yao partition theorem
J Lehec
Archiv der Mathematik 92 (4), 366-376, 2009
72009
Borell’s formula on a Riemannian manifold and applications
J Lehec
Convexity and Concentration, 267-284, 2017
22017
Cover times and generic chaining
J Lehec
Journal of Applied Probability 51 (1), 247-261, 2014
22014
The Langevin Monte Carlo algorithm in the non-smooth log-concave case
J Lehec
arXiv preprint arXiv:2101.10695, 2021
2021
Processus stochastiques, Convexité et Inégalités fonctionnelles
J Lehec
Université Paris-Dauphine, 2016
2016
Functional versions of L p-affine surface area and entropy inequalities
E Werner, C Schütt, J Lehec, O Guédon, M Fradelizi, U Caglar
2014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20